Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Horrible upper back & neck pain
Mar 21, 2009

Diagnost + 7 weeks ago with cd4 starting at 207 and VL 13,000. Started Atripla 4 weeks ago CD4 is now 400 and VL undetectable. Problem is I am having this horrible upper back pain near my sholder blades, neck stiffness, headaches, and extreme fatigue. Any idea what you think this might be?

Response from Dr. Young

Hello and thanks for your post.

I don't think that your symptoms are related to your HIV medications; rather, they sound like muscle spasms or what is sometimes called "tension headaches"- a painful, but not particularly serious issue.

I'd bring this to your doctor's attention, just to be sure (since you've just started on meds).

Be well, BY



Previous
Atripla and T Cell Count
Next
Doxycycline and truvada/sustiva

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement